# SDR SIMA20190714004

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,743 hours, 29,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK IN FLIGHT PACK 1 AND PACK 2 FAIL ADVISORY PACK 2 ABNORMAL LOUD CRACKING NOISE CABIN WOULD NOT PRESSURE. C/A-REMOVED SLEEVE CONNECTING Y-DUCT TO DTCV ON PACK 1 REFERENCE TO AMM 21-51-14 SUBTASK J(A) AND IAW SUPPLEMENTAL AMM 21-60-01 SUBTASK 020-002-A J(K). INSTALLED IAW AMM 21-60-01 SUBTASK 420-002-A I(E) REF AML 4535660/1. OPC GOOD. NO LEAKS NOTED. PERFORMED OPC OF BLEED AIR SYS IAW AMM 36-00-00-700-803-A. OPC GOOD. NO LEAKS NOR MESSAGES NOTED. REMOVED TUBE IAW AMM 21-60-01 PART J(D) FROM DUAL HEAT EXCHANGER SIDE, AND RE-INSTALLED IT. DEFERRED PACK #2 PER MEL 21-30 REF: MEL 21-30 AUTH: 070520D-C.  AFTER PACK 1 OPC GOOD.  PERFORMED PRESSURIZATION TEST IAW AMM 21-31-00. OPC GOOD. NO DEFECTS NOTED AT THIS TIME.  UPON INSPECT OF PACK 2 FOUND TUBE BTWN DUEL HEAT XCHANGER AND DTCV NOT ATTACHED AND LOOSE FROM DTCV SIDE. ALSO FOUND TUBE DENT. REMOVED AND REPLACED PRIMARY DUCT TUBE IAW ETN-EM-21-056 ON PACK 2. OPS CHECK GOOD IAW AMM-21-50-00-700-802. MEL RESTORED. NO LEAKS FOUND. PERFORMED OPC OF #1 PACK IAW AMM 21-51-00. OPC GOOD. ALSO PERFORMED FIM 21-20-00-810-801 FOR ABNORMAL SMELL NOTED IN KVA WITH NO SMOKE/ABNORMAL SMELL NOTED. MEL RESTORED. NO M PROCEDURES APPLICABLE.
